MathSciNet Relay Station
MathSciNet bibliographic data
MR1465416 (98h:35061) 35J60 (35B05 35B32 35J70)
Drábek, Pavel; Pohozaev, Stanislav I. Positive solutions for the $p$-Laplacian: application of the fibering method. Proc. Roy. Soc. Edinburgh Sect. A 127 (1997), no. 4, 703–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement